A Fib disappointment / Setback

Help Support ValveReplacement.org:

pekster11

Well-known member
Joined
Apr 20, 2011
Messages
201
Location
Chester, UK
i should also mention that for the time being i'm on the same medication (10mg/day bisoprolol).
i think they intend to keep me on that dose for a while and then reduce the dosage before taking me off biosprolol (as long as i stay in sinus rhythm ofcourse)

i was told my AFib was probably due to inflammation caused during surgery (common during valve replacement), and that cardioversion in these cases usually works permanently

it took just one shock of 200 joules to do the trick
 
Last edited:

Luckyguy17

Well-known member
VR.org Supporter
Joined
May 4, 2010
Messages
504
Location
Montreal, Canada
Good for you Pekster on regaining your rhythm.
it sounds like a permanent solution.

Unlike you, i am unaware of when an A-fib incident occurs. My Omron BP reader has detected frequent A-fib for several weeks, but no A-fib detected since July 5th, so maybe it fixed itself.
Will remain on Lixiana blood thinner for now.
 

pekster11

Well-known member
Joined
Apr 20, 2011
Messages
201
Location
Chester, UK
Good for you Pekster on regaining your rhythm.
it sounds like a permanent solution.

Unlike you, i am unaware of when an A-fib incident occurs. My Omron BP reader has detected frequent A-fib for several weeks, but no A-fib detected since July 5th, so maybe it fixed itself.
Will remain on Lixiana blood thinner for now.
i've bought an ECG monitor, so I will be able to tell quickly if my heart falls of rhythm again (y)
Got the Docs to lower my Bisoprolol dosage from 10mg/day to 8mg, as i was feeling a bit dizzy in the mornings (my resting heart rate is now 50bpm...before the cardioversion it was 100 !)
 

Chuck C

Well-known member
Joined
Dec 5, 2020
Messages
1,076
Top